Alexei Venkov

Remainder term in the Weyl-Selberg asymptotic formula

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalJournal of Soviet Mathematics
Issue number5
Pages (from-to)2083-2097
Number of pages15
Publication statusPublished - 1981

Bibliographical note

Translation from "On the remainder term in the Weyl-Selberg asymptotic formula", in: Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 91, 5-24 (1979) (Russian)

See relations at Aarhus University Citationformats

ID: 16808904